A member asked:

Could tetracycline cause soft white spots on your teeth?

A doctor has provided 1 answer

No: Tetracycline has been known to cause teeth staining internally if taken in childhood when they are forming. This is usually a blue, green or gray color. If you have soft white spot, they are from the minerals leaving your teeth forming dental caries. They are from improper brushing and poor diet. Soft drinks can be a major factor. See dentist for treating areas.

Answered 1/20/2017

4.2k views

Thank

Related Questions

A member asked:

Is there any ways to whiten brown teeth from tetracycline?

A doctor has provided 1 answer

A member asked:

Does tetracycline stain your teeth or only the teeth of unborn babies?

4 doctors weighed in across 2 answers

A member asked:

Is it possible to get free teeth whitening on nhs for tetracycline stains?

6 doctors weighed in across 3 answers

A member asked:

What type of teeth whitener whitens teeth stained by tetracycline medication?

5 doctors weighed in across 3 answers